| Model Number |
SSL-230 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare provider reported left side intracapsular rupture confirmed by mri.The device remains implanted.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare provider reported, left side intracapsular rupture.Confirmed by mri.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, an opening on posterior assessed, as an unidentified (tear) opening (shell thickness within spec).Additional observations: no other observations observed, on the device.No further actions are required, as the device was implanted.